Tysabri

USER REVIEWS

Comment from: Mommieangie 35-44 Female 10 years or more Patient Published: September 10

I have tried several different medications. Nothing ever worked very long. Dr. Even put me on steriods at one point every 10 days for 3 days, i am now allergic to steriods. I have had ms pretty much my whole life, first grade was my first attack drs did not have a clue what it was that was early 80s but i eventually diagnosed in 2004 with rrms. I have been taking tysabri for clise to 12 yrs now. No new lesions, no side effect that i cant handle. I am tired about a week before and then 2 days after i also get a slight headache from every month. Other than that its all good.

Related Reading: tysabri | headache

Comment from: JoeyGK 45-54 Female 1 to 6 months Patient Published: November 07

Other than persistent Nausea, no real side effects. This is my 5th treatment protocol and the best one so far.

Related Reading: treatment

Comment from: pm 55-64 Female 5 to less than 10 years Patient Published: April 10

started on drug for six years ago since failed another treatment one relapse during that time. no new lesions since on drug. 24hours after I am wiped out but other than that all good

Related Reading: treatment

Comment from: MS2014 35-44 Female 2 to less than 5 years Patient Published: June 10

I have had positive experiences with Tysabri. I have not had any relapses since 2014. That is when I was diagnosed. My two year mark will be July 2016. I remain cautious about PML and the JC virus popping up. Right now I am negative for both.

Related Reading: tysabri

Comment from: Beth 25-34 Female 5 to less than 10 years Patient Published: May 23

Loved this treatment! I became spoiled because while on Tysabri for 6 years it was like i never had MS. After having to switch due to my JCV level increase I really miss it

Related Reading: treatment | tysabri

Comment from: PG 45-54 Female 2 to less than 5 years Patient Published: December 16

On it since Nov 2013 after problems with interferon B. Unfortunately I have to catch a 20 minute flight to the nearest hospital, cant drive cos there is sea in between. Otherwise relapse free ever since, just a permanent dizziness that existed before going on Tysabri. So I get the drip, catch the bus to the airport, fly home, drive home from the airport, catch an hour's sleep and off to work....

Related Reading: dizziness | tysabri

Comment from: Amelia 35-44 Female less than 1 month Patient Published: August 10

Diagnosed in 2004, Tysabri is the 4th medication I have tried. Within two days of taking my first treatment I was seeing an improvement in the way I walked. I am so excited to see what lies ahead!

Related Reading: tysabri | treatment

Comment from: ang 35-44 Female 5 to less than 10 years Patient Published: June 21

Love love love been on it for 7 yrs or so no issues does make me sleepy for a couple of days after, but overall great.

Comment from: JuJu1960 55-64 Female 10 years or more Patient Published: January 10

I have been on this drug since 2007. Before I started I had 3-4 hospitalizations a year. While on the drug I have a had maybe one ...that is until my doctor took me of when I tested positive for the JC virus last year. Then I had two attacks in three months and developed multiple new lesions. My titer finally came back and I jumped to 1/1000 risk zone for PML. My family and my doctor "encouraged" me to start taking the drug again.

Comment from: Ralph 100k 55-64 Male 2 to less than 5 years Patient Published: October 26

I used it for 31 infusions..Excellent ..I even ran a half marathon at 61 years 2hr 20min. Had to stop because of JC virus .I was given Gilenya. Disaster! I am now in a Wheelchair half the time

Related Reading: gilenya

Comment from: Fiona 25-34 Female 2 to less than 5 years Patient Published: October 09

Diagnosed in 2008. Tried 2 other treatments with no success in managing symptoms. I have now been on Tysabri for almost 3 years consecutively and have had no relapses and no new lesions in my brain since beginning this treatment. Tysabri helps me live life as close to 'normal' as ever.

Related Reading: tysabri | treatment

Comment from: DCrowell 45-54 Female 5 to less than 10 years Patient Published: June 25

Started on this med 5 years ago and have had good results. No new lesions, walking much better, and overall health has improved due to less stress.

Related Reading: stress

Comment from: Twolfe 35-44 Female 1 to 6 months Patient Published: May 06

Infusion is fine, break out with rash each time (4). Feel like I am not seeing benefits of this medicine.

Comment from: wbh92007 45-54 Male 5 to less than 10 years Patient Published: April 27

Been have tysabri for last five years works very well, no relaspes in five years just slight progression in fatuige. the very best drug available.

Related Reading: tysabri

Comment from: mandiboo Female 5 to less than 10 years Patient Published: February 17

DX with MS in spine April 2000. Used and failed everything, started Tysabri 12/2006. This medication has kept me out of a wheel chair. My neurologist would like me to change to a new oral form, no way. I will continue Tysabri as long as I continue to have Negative JCVirus titers every 3 months and it continues to be available. For me, Tysabri is a life changing medication, absolutely LOVE this medication. Worth the risk.

Related Reading: tysabri

Comment from: Mr Sweden 45-54 Male 1 to 6 months Patient Published: January 31

I started taking Tysabri in November 2013. It had very good effect 2 days after my first infusion. I could move my toes again and my balance was back. I could walk better. Three weeks after my first infusion, it felt like my body had consumed most of the medicine. It felt better after the second infusion, but no great improvements. I have now had the third infusion and is still waiting for the same sensational effect as in the beginning.

Related Reading: tysabri

Comment from: becksm 55-64 Female 5 to less than 10 years Patient Published: December 15

My experience has been very positive.My very first IV infusion was given just before the FDA took it off the market.I had a tremendous result with that first treatment.I could move my legs and almost dance.Then it was 2 years before the FDA put it back on the market.I have now been on this med for the last 6 years. My MRI's are now showing NO increase in lesions since I started it.I have no side-effects.I am doing very well on it.I am much more mobile and getting back some of my old moves and enthusiasm.

Related Reading: treatment

Comment from: wizeowl 55-64 Female 1 to 6 months Patient Published: December 06

Ihave had 3 infusions had bad reaction on second infusion. Dr pre medicated me with liquid benadrill and hydrcortozone. have taken had 10 feet if inst. removed been on remicade, humira and many other drugs, Tysabri is working :)

Related Reading: remicade | humira | tysabri

QUESTION

What kind of disease is multiple sclerosis? See Answer
Comment from: Garru 55-64 Male 1 to 6 months Patient Published: November 29

Between the 2nd and 3rd infusions I became nauseous, couldn't eat, and lost 10 lbs. Before taking the 3rd treatment I checked with the doctor and he said it should be okay. After the 3rd treatment I was in bed for almost three weeks and barely able to move. I made three trips to the emergency room and spent a total of 5 nights in the hospital. After taking the 3rd treatment I had to be put on short-term disability and now I am having trouble with my vision, which I was not having beforehand. My doctor swore it couldn't be the medicine, I had to have some kind of virus or infection. I have been to an urologist, gastroenterologist, physical therapist, and I can't remember all the others. My medical and prescription bills after insurance have been almost $1500.00. I didn't have any of these symptoms before this treatment. When we talked with the doctor before beginning this medication his concern was for the JC virus, nothing like this was mentioned. He still won't admit the medicine caused this. But it can't be anything but, because I the week I was in the hospital they ran every test imaginable trying to find what was wrong with me and everything came back negative. We had such high hopes for this medicine but it has set us back financially and physically. Congrats to those who are taking it and are having success, but please proceed with caution if you are considering this medication.

Related Reading: treatment

Comment from: 35-44 Female 1 to 6 months Patient Published: October 09

I had my third dose yesterday unfortunately I had a severe reaction I went into anafelactic shock and nearly died I was realy surprised because I had no reaction to the first two doses it was doing great I regained my eyesite and my energy it was like a wonder drug I have found out you can have a reaction up to your 6 th dose although uncommon but be aware I hope you have no reactions as it is a wonderfull drug good luck

Related Reading: shock

References

Medical Editor: John P. Cunha, DO, FACOEP

Health Solutions From Our Sponsors